North Carolina, 2015Hail and Damaging Wind in North Carolina, July 13, 2015
July 13, 2015 · NWS ILM · 4 events in 3 counties and zones
An upper level disturbance moved across a very moist and unstable air mass. Multiple boundary interactions enhanced the risk for severe thunderstorms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $4,000
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper level disturbance moved across a very moist and unstable air mass. Multiple boundary interactions enhanced the risk for severe thunderstorms.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before the first event at Jul 13, 11:45 AM EST, 35 minutes earlier.
Area forecast discussion, Jul 13, 11:45 AM EST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
1245 PM EDT MON JUL 13 2015
.SYNOPSIS...
AN INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS CAN BE EXPECTED
OVER THE NEXT SEVERAL DAYS...AS A SERIES OF DISTURBANCES ALOFT
FROM THE NORTHWEST DROP INTO THE AREA. STORMS MAY BECOME SEVERE
TUESDAY INTO WEDNESDAY AS LOW PRESSURE DEEPENS ACROSS THE REGION.
A DRYING TREND IS EXPECTED LATE IN THE WEEK AS HIGH PRESSURE
BUILDS INTO THE AREA. THE HIGH WILL MOVE OFFSHORE NEXT WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 1245 PM MONDAY...FIRST MEASURABLE RAINFALL AT ILM SINCE A
TRACE ON JULY 6TH...OCCURRED THIS MORNING. A SMATTERING OF UPPER
IMPULSES COUPLED WITH PRECIPITABLE WATERS AROUND 2 INCHES WILL SET
THE STAGE FOR ADDITIONAL CONVECTION INTO THE AFTERNOON AND SURFACE
HEATING PER VISIBLE DATA SHOULD ASSIST IN BOOSTING LOCAL SURFACE-
BASED CAPES.
SURFACE BOUNDARY RUNNING NEARLY WEST TO EAST ACROSS PENDER AND
BLADEN COUNTY IS ENHANCING LOCAL HELICITY AND ROTATING CELLS HAVE
TRIGGERING RADAR INDUCED TORNADO WARNINGS FROM SAMPSON COUNTY
EAST THROUGH NORTHERN PENDER COUNTY. SUBSIDENCE ALOFT REMAINS
WEAK AND MAY NOT SUPPRESS CONVECTION AS PREVIOUSLY SURMISED GIVEN
THE LOCAL SURFACE CONVERGENCE ALONG THE SURFACE BOUNDARY. WILL
HIGHLIGHT THIS THREAT IN AN UPDATED HAZARDOUS WEATHER OUTLOOK.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
AS OF 340 AM MONDAY...ACTIVE PERIOD OF WEATHER EXPECTED TUESDAY INTO
WEDNESDAY...WITH AN ENHANCED RISK FOR SEVERE WEATHER HIGHLIGHTED BY
THE STORM PREDICTION CENTER ACROSS OUR WEST/NORTHWEST FORECAST AREA
TUESDAY. DURING TUESDAY STRONGER IMPULSES WILL APPROACH IN THE
NORTHWEST FLOW ALOFT WHILE AN H3 JET NOSES INTO THE CAROLINAS AS AN
INLAND SURFACE TROUGH STRENGTHENS. STRONG INSTABILITY IS EXPECTED
WITH BREEZY SOUTH-SOUTHWESTERLY FLOW PREVAILING EAST OF THE TROUGH.
THE PRESSURE GRADIENT WILL LIKELY LEAD TO A SEGMENTED RESULTANT
BOUNDARY ALONG THE COAST. OVERALL...THE PATTERN WILL SUPPORT
VEERING/INCREASING WINDS WITH HEIGHT AND SUBSEQUENT HELICITY IN
EXCESS OF 300 M2/S2 ACROSS INLAND AREAS. AS A RESULT...THINK THE
PRIMARY SEVERE WEATHER THREAT LATER TUESDAY WILL BE FROM DAMAGING
WINDS WITH SOME LARGE HAIL POSSIBLE...AND GIVEN THE AFOREMENTIONED
HELICITY CAN/T RULE OUT TORNADOES.
DURING WEDNESDAY...THE SURFACE TROUGH REMAINS INLAND WHILE THE H5
SHORT WAVE TROUGH WILL BEGIN SHIFTING OFF THE MID-ATLANTIC AND
CAROLINA COASTS DURING THE EVENING. THE PASSAGE OF THIS FEATURE
LEADS TO HIGHER CONFIDENCE THAT THE SURFACE BOUNDARY WILL FINALLY
PUSH OFF THE COAST LATE WEDNESDAY NIGHT. INSTABILITY MAY BE LOWER
COMPARED TO TUESDAY PER BUFKIT DURING WEDNESDAY...HOWEVER
ENOUGH WILL EXISTS ALONG WITH DECENT PRECIPITABLE WATER AND SUPPORT
ALOFT TO CONTINUE GOOD CHANCE SHOWERS/TSTMS. A FEW OF THESE STORMS
MAY BECOME STRONG TO SEVERE AS WELL. POPS WILL TREND LOWER WEDNESDAY
NIGHT AS THE TROUGH PUSHES FARTHER EAST. MAV MAX TEMPERATURES
WEDNESDAY MAY BE ON THE HIGH SIDE GIVEN THE COVERAGE OF STORMS
EXPECTED.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
AS OF 340 AM MONDAY...THE H5 SHORTWAVE TROUGH WILL BE OFF THE MID-
ATLANTIC COAST EARLY THURSDAY...WHILE AT THE SURFACE THE TROUGH WILL
SHIFT OFFSHORE AS WEAK LOW PRESSURE EVOLVES OFF THE OUTER BANKS. THE
GFS HAS TRENDED TOWARD THIS SOLUTION OVER THE LAST DAY AND
CONFIDENCE IS INCREASING THAT THE PRECIPITABLE WATER WILL LOWER AND
THE BEST SURFACE FORCING WILL REMAIN OFFSHORE ASSOCIATED WITH THE
TROUGH DURING THURSDAY. AS A RESULT...LOWERED MAX TEMPERATURES A
CATEGORY AND LOWERED POPS AS WELL. BY FRIDAY NIGHT THE MID/UPPER
SUBTROPICAL RIDGE WILL BEGIN DRIFTING BACK TO THE WEST FROM THE MS
VALLEY ALLOWING A WEAK TROUGH TO BECOME RE-ESTABLISHED ACROSS THE
EAST COAST THIS WEEKEND. MEX GUIDANCE HAS TRENDED COOLER LIKELY
SINCE THE SURFACE FLOW IS ONSHORE...VERSUS THE HUMID SOUTHWEST FLOW
WE HAVE EXPERIENCED MULTIPLE DAYS THIS SUMMER. THUS...LOWERED MAX
TEMPS THIS WEEKEND...HOWEVER IN THE END MAX TEMPS MAY NEED TO BE
LOWERED ANOTHER CATEGORY OR TWO IF BETTER CONSISTENCY DEVELOPS IN
UPCOMING MODEL RUNS.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
AS OF 18Z...A SERIES OF WEAK PERTURBATION WILL MOVE THROUGH IN THE
NORTHWEST FLOW OVER THE NEXT SEVERAL DAYS. TIMING OF THE CONVECTION
WILL BE DIFFICULT...WITH BEST CHANCES IN THE AFTERNOON. THE BEST AREA
FOR CONVECTION WILL BE ALONG THE COAST OF NORTH CAROLINA...WHERE THE
RESULTANT WILL CLASH INTO SOME OLD OUTFLOW BOUNDARIES. WE
SHOULD GENERATE SOME DECENT CAPE THIS AFTERNOON...WITH ABOUT 25 KTS
OF SHEAR THIS COULD STIR UP SOME GOOD STORMS WITH BRIEF IFR
CONDITIONS AND GUSTY WINDS POSSIBLE. THINGS CALMING DOWN TONIGHT BUT
CONVECTION IS POSSIBLE THROUGH THE OVERNIGHT HOURS...INCREASING IN
COVERAGE AFTER DAYBREAK AS ANOTHER IMPULSE ARRIVES.
EXTENDED OUTLOOK...POTENTIAL FOR BRIEF PERIODS OF MVFR IN
SHRA/TSRA. OTHERWISE EXPECT VFR.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 1245 PM MONDAY...THE STORY FOR THIS PERIOD WILL BE THE
INCREASING SSW TO SW WINDS ACROSS THE AREA WATERS FROM MIDDAY THRU
TONIGHT...AND INTO SUBSEQUENT PERIODS. THIS A RESULT OF THE SFC PG
TIGHTENING BETWEEN AN AMPLIFIED NE-SW ORIENTED SFC TROF ACROSS THE
EAST-CENTRAL CAROLINAS...AND STRONG RIDGING FROM HIGH PRESSURE
CENTERED OVER THE HIGH SEAS WELL OUT IN THE ATLANTIC. LOOK FOR
WIND SPEEDS TO INCREASE TO AROUND 15 KT LATER THIS AFTERNOON...AND
FURTHER INCREASE TO A SOLID 15 TO 20 KT WITH POSSIBLE GUSTS UP TO
25 KT LATER TONIGHT. THE GUSTS IN PART FROM A 30+ KT LOW LEVEL JET
OCCURRING OVER THE AREA WATERS...VIA VARIOUS MODEL SOUNDINGS FOR
FRYING PAN SHOALS.
SIGNIFICANT SEAS WILL INITIALLY RUN AROUND 2 FT THRUOUT...THEN BEGIN
BUILDING TO AROUND 3 FT BY EARLY THIS EVENING...AND THEN FURTHER
BUILD TO 3 TO 5 FT THRUOUT BY LATE THIS EVENING AND THRU THE PRE-
DAWN TUE HOURS. A LAZY ESE 1 TO 1.5 FOOT GROUND SWELL WILL INITIALLY
DOMINATE THE SIG. SEAS. AS WINDS INCREASE...LOOK FOR LOCALLY
PRODUCED WIND DRIVEN WAVES AT 4 TO 5 SECOND PERIODS TO DOMINATE
LATE THIS AFTERNOON AND DEFINITELY DURING TONIGHT.
SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
AS OF 340 AM MONDAY...MARGINAL SMALL CRAFT CONDITIONS ARE POSSIBLE
TUESDAY AFTERNOON INTO WEDNESDAY AS A RESULT OF A TIGHTENED PRESSURE
GRADIENT AND RESULTANT SOUTHWEST FETCH. WIND WAVES WILL DOMINANT
DURING THIS PERIOD AS WELL AS THE BULK OF THE SPECTRAL WAVE ENERGY
IS FOCUSED IN THE 5-6 SEC RANGE. SIGNIFICANT WAVE HEIGHTS WILL BE IN
THE 3-5 FT WITHIN 10 NM AND POSSIBLE 5-6 FOOTERS ACROSS THE OUTER
WATERS. SEAS WILL SLOWLY SUBSIDE LATE WEDNESDAY NIGHT AS THE SURFACE
TROUGH PUSHES OFF THE COAST ALLOWING THE SOUTHWEST FETCH TO WEAKEN
AND VEER WITH ITS PASSAGE.
LONG TERM MARINE/THURSDAY THROUGH FRIDAY/
AS OF 340 AM MONDAY...INCREASING CONFIDENCE THAT THE SURFACE TROUGH
WILL SHIFT ACROSS THE WATERS BY THURSDAY MORNING AS WEAK LOW
PRESSURE EXISTS OFF THE OUTER BANKS. AS THIS COMES TO FRUITION THE
RATHER LIGHT FLOW WILL BECOME OFFSHORE...THEN VEER TO A LIGHT
NORTHEAST FLOW AS THE LOW EXITS TO THE NORTHEAST DURING THE EARLY
AFTERNOON. AS A WEAK RIDGE BUILDS IN FROM THE NORTHEAST THE
NORTHEAST TO EAST FLOW WILL PERSIST THROUGH FRIDAY. THINK CHANCES
FOR SHOWERS/TSTMS WILL DECREASE THURSDAY...WITH A FEW STORMS
POSSIBLE FRIDAY.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...NONE.
&&
NEAR TERM...MJC
SHORT TERM...SRP
LONG TERM...SRP
AVIATION...DL
MARINE...DCH/SRP
Hazardous weather outlook, Jul 13, 11:51 AM EST, 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
1251 PM EDT MON JUL 13 2015
AMZ250-252-254-256-141700-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
1251 PM EDT MON JUL 13 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SMALL CRAFT EXERCISE CAUTION CONDITIONS DEVELOPING TONIGHT.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
FOR TUESDAY THROUGH EARLY THURSDAY...
AN EXTENDED STRONG TO SEVERE THUNDERSTORM THREAT WILL OCCUR
ACROSS THE AREA WATERS. THE PRIMARY SEVERE THREATS WILL BE WINDS
IN EXCESS OF 35 KT AND POSSIBLE SMALL HAIL CLOSER TO THE IMMEDIATE
COAST.
IN ADDITION...THERE WILL ALSO BE AN INCREASED WATERSPOUT THREAT
FOR TUESDAY AFTERNOON AND NIGHT.
SMALL CRAFT EXERCISE CAUTION CONDITIONS LIKELY ON TUESDAY.
SMALL CRAFT ADVISORY CONDITIONS POSSIBLE TUESDAY NIGHT
THROUGH INTO THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ099-107>110-SCZ017-023-024-032-033-039-053>056-141700-
COLUMBUS-INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
1251 PM EDT MON JUL 13 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
ISOLATED STRONG THUNDERSTORMS POSSIBLE TODAY AND TONIGHT.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
FOR TUESDAY INTO EARLY THURSDAY...
AN EXTENDED SEVERE THUNDERSTORM THREAT WILL OCCUR ACROSS
THE REGION. DAMAGING WIND GUSTS AND EVEN LARGE HAIL WILL
BE THE PRIMARY SEVERE WEATHER THREATS.
IN ADDITION...THERE WILL ALSO BE AN INCREASED TORNADIC
THREAT FOR TUESDAY AFTERNOON AND NIGHT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ087-096-105-106-141700-
ROBESON-BLADEN-INLAND PENDER-COASTAL PENDER-
1251 PM EDT MON JUL 13 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
THERE IS A POTENTIAL FOR ROTATING THUNDERSTORMS TODAY DUE TO THE
PRESENCE OF A STATIONARY SURFACE FRONT ACROSS THE AREA.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
FOR TUESDAY INTO EARLY THURSDAY...
AN EXTENDED SEVERE THUNDERSTORM THREAT WILL OCCUR ACROSS
THE REGION. DAMAGING WIND GUSTS AND EVEN LARGE HAIL WILL
BE THE PRIMARY SEVERE WEATHER THREATS.
IN ADDITION...THERE WILL ALSO BE AN INCREASED TORNADIC
THREAT FOR TUESDAY AFTERNOON AND NIGHT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 13, 11:46 AM EST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1246 PM EDT MON JUL 13 2015
NCZ087-096-131745-
BLADEN-ROBESON-
1246 PM EDT MON JUL 13 2015
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL BLADEN AND EAST
CENTRAL ROBESON COUNTIES...
AT 1246 PM EDT...A STRONG THUNDERSTORM WAS OVER BARKER TEN
MILE...MOVING SOUTHEAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LUMBERTON...BLADENBORO...SMITHS...RUSKIN...HOWELLSVILLE...ROBESON
COMMUNITY COLLEGE...BUTTERS...HESTERTOWN...BARKER TEN MILE...BLADEN
COMMUNITY COLLEGE...DUBLIN...TAR HEEL AND SOUTHEASTERN REGIONAL
MEDICAL CENTER.
THIS INCLUDES INTERSTATE 95 IN NORTH CAROLINA BETWEEN MILE MARKERS 17
AND 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
LAT...LON 3471 7863 3446 7878 3446 7883 3448 7887
3446 7890 3464 7907 3477 7905
TIME...MOT...LOC 1646Z 297DEG 13KT 3466 7897
JDWSpecial weather statement, Jul 13, 11:55 AM EST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1255 PM EDT MON JUL 13 2015
NCZ105>108-131800-
COASTAL NEW HANOVER-COASTAL PENDER-INLAND PENDER-INLAND NEW
HANOVER-COASTAL NEW HANOVER-COASTAL PENDER-
1255 PM EDT MON JUL 13 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL PENDER AND
NORTHEASTERN NEW HANOVER COUNTIES...
AT 1255 PM EDT...SEVERAL STRONG THUNDERSTORMS WERE LOCATED ACROSS
PENDER COUNTY...MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BURGAW...SURF CITY...FIGURE EIGHT ISLAND...RICH INLET...HAMPSTEAD...
TOPSAIL BEACH...PORTERS NECK...TOPSAIL...CASTLE HAYNE...BAYSHORE...
MURRAY TOWN...WHITE STOCKING...SCOTTS HILL...ROCKY POINT...
WOODSIDE...LONG CREEK...EDGECOMB...MAPLE HILL...ASHTON AND CAPE FEAR
COMMUNITY COLLEGE NORTH CAMPUS.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 396 AND 416.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3434 7766 3425 7776 3446 7810 3472 7780
3472 7768 3448 7758 3446 7754 3444 7752
TIME...MOT...LOC 1655Z 269DEG 17KT 3445 7778
JDWThunderstorm Wind, Pender
- When
- July 13, 12:20 PM EST to 12:21 PM EST
- Where
- Pender County, 2.3 mi WNW of Hampstead
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 34.383, -77.757
Two pine trees were reportedly down on roadway near 3000 block of Highway 210. The time was estimated based on radar data.
Hail, Bladen
- When
- July 13, 12:45 PM EST to 12:47 PM EST
- Where
- Bladen County, 0.75 mi N of Bladenboro Arpt
- Measured
- 1 in hail
- Property damage
- $750
- Reported by
- Trained Spotter
- Coordinates
- 34.561, -78.782
Hail to the size of quarters was reported.
Hail, Brunswick
- When
- July 13, 2:43 PM EST to 2:45 PM EST
- Where
- Brunswick County, 1.15 mi W of Longwood
- Measured
- 1.25 in hail
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 34.000, -78.550
Hail to the size of half dollars was reported.
Hail, Brunswick
- When
- July 13, 3:00 PM EST to 3:02 PM EST
- Where
- Brunswick County, 1.26 mi ESE of Regan
- Measured
- 1 in hail
- Property damage
- $500
- Reported by
- Public
- Coordinates
- 34.012, -78.550
Hail up to the size of quarters was reported on Pireway Road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Kentucky, July 13, 20154 deaths · 15 injured · $3.7 million · 60 kt wind · 61 events
- Tornadoes and Hail in Kansas, July 13 to 14, 2015$285,000 · EF3 · 20 events
- Heat in Oklahoma, July 13 to 21, 201534 injured · 1 event
- Flash Flooding and Flood in Indiana, July 13 to 14, 20151 death · $210,000 · 1 in hail · 24 events
- Tornadoes and Flash Flooding in Kentucky, July 13 to 17, 2015$545,000 · EF1 · 110 events
- Flash Flood in New Mexico, July 13, 20151 death · $15,000 · 1 event
- Heat in Illinois, July 13, 20151 death · 1 event
- Heat in Texas, July 13, 20151 death · 1 event
- Hail and Damaging Winds in Georgia, July 13 to 15, 20151 injured · $698,000 · 1 in hail · 38 events
- Flash Flooding and Hail in Wisconsin, July 13, 2015$1.3 million · 1 in hail · 29 events
- Flash Flooding and Flooding in Virginia, July 13 to 14, 2015$2.2 million · 18 events
- Tornadoes and Flash Flooding in Indiana, July 13 to 14, 2015$199,000 · EF1 · 38 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-30. Each event’s entry at NCEI: 595724, 595718, 595729, 595731.